NRAS
22,864 members26,569 posts

Advice please?

Morning everyone, I was diagnosed with RA in January, and am now injecting Humira 40mg fortnightly. Also am withdrawing very slowly from Prednisolone. Since the weekend have had pain in left foot with swelling and two small lumps under the skin on my instep gradually worsening to the extent I am having difficulty in walking today. My question is do I contact my rheumy nurse, I had an appt with my Consultant last week which was cancelled, he was a locum who has left and not been replaced yet. Is this just something I have to learn to live with or might they have some advice. Thanks for any advice you may have.

2 Replies
oldestnewest

Sorry to hear you are in pain. Please go and see your GP. It might not be related to RA directly. Hope it will clear up soon. All the best.

Reply

Thanks for replying, I rang my rheumy nurse as trying to contact my GP is akin to requesting an audience with the Queen, glad I did he thinks that withdrawal from the Prednisolone is showing that my RA is still active,darn it! I am extremely fortunate in my rheumy nurses, he has squeezed me into his clinic next Friday and frankly my experience with them has been much better than with the Consultant, a locum now gone off to different pastures. So thanks for taking the time to reply, I would probably have hobbled around indefinitely being new to this disease and not sure what to expect.

Reply

You may also like...